Continuous dependence of an almost periodic solution on a measure-valued control
Differencialʹnye uravneniâ, Tome 28 (1992) no. 11, pp. 1907-1915
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1992_28_11_a7,
author = {A. G. Ivanov},
title = {Continuous dependence of an almost periodic solution on a measure-valued control},
journal = {Differencialʹnye uravneni\^a},
pages = {1907--1915},
year = {1992},
volume = {28},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1992_28_11_a7/}
}
A. G. Ivanov. Continuous dependence of an almost periodic solution on a measure-valued control. Differencialʹnye uravneniâ, Tome 28 (1992) no. 11, pp. 1907-1915. http://geodesic.mathdoc.fr/item/DE_1992_28_11_a7/